Open Access
January 1999 Weighted inequalities for the two-dimensional Laplace Transform
Yves Rakotondratsimba
Author Affiliations +
SUT J. Math. 35(1): 11-36 (January 1999). DOI: 10.55937/sut/991985416


Necessary conditions and sufficient conditions are given so that the two-dimensional Laplace Transform is bounded between two Lebesgue spaces with weights. Such a boundedness is characterized for a large class of weights.


The author is indebted to the Referee for pointing him many corrections and improvements concerning the first version of this paper.


Download Citation

Yves Rakotondratsimba. "Weighted inequalities for the two-dimensional Laplace Transform." SUT J. Math. 35 (1) 11 - 36, January 1999.


Received: 30 October 1998; Published: January 1999
First available in Project Euclid: 18 June 2022

Digital Object Identifier: 10.55937/sut/991985416

Primary: 26A33 , 26D15 , 44A10

Keywords: Hardy operators , Laplace transform , weighted inequalities

Rights: Copyright © 1999 Tokyo University of Science

Vol.35 • No. 1 • January 1999
Back to Top